| Model Number |
2779 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.The target lesion was located in the anterior descending artery.A 185cm j-tip, pt2 guidewire was selected for use.A pt2 guidewire was recrossed through the stent struts, however; when the guidewire was removed, the tip remained inside the stent.The procedure was completed with this device.The patient status was stable.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for analysis.Visual and microscopic inspection showed the proximal section of the guidewire was kinked and a small section of the distal tip was detached.The detached tip was not returned for analysis.Based on the evidence, the as reported code of distal tip detachment of device or device component can be confirmed.